MAUDE Adverse Event Report: HEAL COLLAR 4.5X5.5, 5MM HEAL COLLAR 4.5X5.5, 5MM; HEALING COLLAR

HEAL COLLAR 4.5X5.5, 5MM HEAL COLLAR 4.5X5.5, 5MM; HEALING COLLAR
Model Number HC455
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight unknown / not provided.E1: first name unknown / not provided.
 
Event or Problem Description
It was reported that doctor confirmed he finished the procedure with another healing abutment.Hc455 did not fit with the implant¿s thread, implant itself seemed okay and was not removed.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie complaint number: (b)(4).Zimvie received one (1) hc455, (heal collar 4.5x5.5, 5mm) for evaluation.Zimvie did not receive one (1) unknown zimmer implant.Visual evaluation and a functional test was performed, there was signs of use with some discoloration to the threads.The healing collar engaged and disengaged with an in-house implant.This complaint refers to the hc455.Dhr review was completed for the subject lot number 2022020019.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2022020019 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿dental : fit : does not seat¿ the customer did not submit images for the reported event.Based on the investigation and risk management file review as per (b)(4), the most likely root cause determined from the investigation was missing or confusing instructions for use or the torque applied during placement/seating exceeds recommended value.Therefore, based on the available information, a device malfunction did not occur.The abutment engaged and disengaged with an in-house implant.The reported event was not confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.The following sections have been updated: g6: checked "follow-up." h3: changed "no" to "yes.".

Brand Name
HEAL COLLAR 4.5X5.5, 5MM
Common Device Name
HEALING COLLAR
Manufacturer (Section D)
HEAL COLLAR 4.5X5.5, 5MM
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key17275178
Report Number0002023141-2023-01810
Device Sequence Number11633063
Product Code NHA
UDI-Device Identifier00889024015074
UDI-Public(01)00889024015074(17)270203(10)2022020019
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K111852
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 11/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHC455
Device Catalogue NumberHC455
Device Lot Number2022020019
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/06/2023
Supplement Report FDA Received Date11/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age62 YR
Patient SexMale
Patient Weight85 KG
Patient EthnicityNon Hispanic